I had my last PD medicine around 3:00PM Friday, so I have been without now for about 48 hours. I don’t know how much of those meds are still in my system, but I suspect there’s not much left.
So, how am I doing? Well, my right foot particularly, and the left to some extent, are shaking some, particularly when I stand in one place for more than just a few seconds. The wobbling foot and knee make my whole body rock rhythmically. It’s nowhere near as bad as it looked in Dr. S’s office Wednesday, but I was very nervous then, so the exaggerated gait was not overly surprising.
My right hand takes a notion to tremble off and on all day long, but I can usually stop it temporarily by thinking about it. Usually, I just start to jerk somewhere else, when I get one tremor stopped by relaxing and concentrating on just that one area. The facial and tongue tics seem to be worse, too, with me off the PD meds. Generally, I see an increase in jerkiness that moves from place to place as I consciously try to stop it elsewhere.
We haven’t told anyone in the family about this possible change in diagnosis, and don’t intend to, until it has been confirmed, and hopefully, we have a name for what is wrong with me.
I am going back on my Zelepar and Requip at 3:00PM today, and will stay one them at least until all the holidays are over with, and I am dismissed from PT. I probably will try going without again in February, just to see how I am doing then.
I wrote once before that having a neurological disease is like being in a clinical trial of ONE. It becomes very difficult to manage all the possible variables, and come to any kind of conclusion about the level of disability and what improves or aggravates the symptoms.